MathSciNet Relay Station
MathSciNet bibliographic data
MR293016 22D12 (46L05)
Mosak, Richard D. The $L\sp{1}$- and $C\sp{\ast} $-algebras of $[FIA]\sp{-}\sb{B}$ groups, and their representations. Trans. Amer. Math. Soc. 163 (1972), 277–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement